MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s dob is unknown at this time.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 2 of 2: reference mfr.Report: 1627487-2019-02729.It was reported the patient was to undergo a drg trial implant procedure on (b)(6) 2019 and the physician implanted two leads.While the patient was in recovery, the patient reported the pain behind the leg was worse when laying down.To address the issue, the physician explanted the two trial leads.
 
Event or Problem Description
Device 2 of 2.Reference mfr.Report: 1627487-2019-02729.Follow up information identified the patient had a failed trial, and the leads were explanted, as previously reported.Further information was requested but not received.
 
Event or Problem Description
Device 2 of 2.Reference mfr.Report: 1627487-2019-02729.

Brand Name
50CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8379506
Report Number1627487-2019-02730
Device Sequence Number19589592
Product Code PMP
UDI-Device Identifier05415067025517
UDI-Public05415067025517
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot NumberAB2360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer05/07/2019
05/10/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/07/2019
05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL MN10350-50A, DRG LEAD
Outcome Attributed to Adverse Event Other;